# SDR SWAA2018101125876

- Difficulty date: October 11, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 21,736 hours, 9,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING AISLE EMERGENCY EXIT SIGN INOP.  R&R POWER SUPPLY PER AMM.
